# SDR IPXA2020032053353

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 19,302 hours, 11,831 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Cut
- Location: Entry Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AVERY LOUD SOUND OF LEAKING AIR COMING FROM THE BOTTOM OF CREW ENTRY DOOR STARTS DURING CLIMB AT ABOUT 8.2 PSI IN THE CABIN PSIFOUND CUT ON BOTTOM DOOR SEAL APPROX 2 INCHES LONG JK 1232564 3/18/20/ C/W EO AIRBUS A300 5210 20334C NO LEAKS NOTED AT THIS TIME OPS CHECK GOOD
